# SDR SWIA202163192

- Difficulty date: November 4, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 36,484 hours, 27,172 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26 RH FROM FS280.00 TO 333.00 FOUND TO BE CRACKED    (C CHECK RO 12-19-21)   REPLACED STGR 26R AT FS280.00 TO 333 REF. CRJ700 SRM51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01 AND DWG SH670-31630 REV K. LEAK CHECK GOOD. SEE CONTINAUTION FOR DETAILS. / COMPLIED WITH TASK CARD 51-900-1002-SKY
